Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Homotopy resolutions of semi-simplicial complexes


Author: Alex Heller
Journal: Trans. Amer. Math. Soc. 80 (1955), 299-344
MSC: Primary 55.0X
DOI: https://doi.org/10.1090/S0002-9947-1955-0075588-0
MathSciNet review: 0075588
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Eilenberg and S. MacLane, Relations between homology and homotopy groups of spaces II, Ann. of Math. vol. 51 (1950) pp. 514-533. MR 0035435 (11:735a)
  • [2] -, On the groups $ H(\prod ,n)$, I, Ann. of Math. vol. 58 (1953) pp. 55-106. MR 0056295 (15:54b)
  • [3] S. Eilenberg and J. A. Zilber, Semi-simplicial complexes and singular homology, Ann. of Math. vol. 51 (1950) pp. 499-513. MR 0035434 (11:734e)
  • [4] -, On products of complexes, Amer. J. Math. vol. 75 (1953) pp. 189-199. MR 0052767 (14:670c)
  • [5] A. Heller, On equivariant maps of spaces with operators, Ann. of Math. vol. 55 (1952) pp. 223-231. MR 0055680 (14:1110a)
  • [6] -, Singular homology in fibre bundles, Ann. of Math. vol. 55 (1952) pp. 232-249. MR 0048028 (13:967b)
  • [7] -, Homological resolutions of complexes with operators, Ann. of Math. vol. 60 (1954) pp. 383-303. MR 0064398 (16:276e)
  • [8] S. T. Hu, The equivalence of fibre bundles, Ann. of Math. vol. 53 (1951) pp. 256-275. MR 0039999 (12:628e)
  • [9] M. M. Postnikov, Doklady Akad. Nauk 67-3, 66-4, 71-6; there is a mimeographed version in English by P. J. Hilton.
  • [10] N. Steenrod, The topology of fibre bundles, Princeton University Press, 1951. MR 0039258 (12:522b)
  • [11] J. H. C. Whitehead, On the homotopy type of $ ANR$'s, Bull. Amer. Math. Soc. vol. 54 (1948) pp. 1133-1145. MR 0029504 (10:617d)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55.0X

Retrieve articles in all journals with MSC: 55.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1955-0075588-0
Article copyright: © Copyright 1955 American Mathematical Society

American Mathematical Society